# SDR DHL2005749016

- Difficulty date: November 2, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT ACT MOUNT BRACKET IB SIDE HAS INSIDE PLATE CRACKED.  REMOVED FABBED NEW AND INSTALLED NR 2 SLAT ACT I/B MOUNT BRACKET MAT USED BAC 1503-10045 PO 9001801 DIM 9.15" BY 3.25" BY 1.25" IAW S/B 727-57-0130 REV 3 FIG 1.  REMOVED ALUMINUM DOUBLERS FABBED NEW AND INSTALLED ON IB AND OB MOUNT BRACKETS MAT USED 301 1/2 HD 100 DIM 8.1" BY 2.95 " AND 7.9" 2.95" IAW S/B727-57-0130 REV 3 FIG 1 DATED APRIL 24 2003.
